MathSciNet Relay Station
MathSciNet bibliographic data
MR6496 (3,313b) 56.0X
Frink, Orrin, Jr. Topology in lattices. Trans. Amer. Math. Soc. 51, (1942). 569–582.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement